China Aerospace Science and Industry Corporation (CASIC) - H ∞ control for stochastic systems with time-delay

Author(s): Liu Yungang ; Fang Rui ; Zhang Yun ; Li Yanfang
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 June 2005
Volume: 16
Page(s): 356 - 362
ISSN (Electronic): 1004-4132
Regular:

The H∞-control problem of stochastic systems with time-delay is considered. The sufficient conditions are obtained, under which there are always state-feedback control and dynamic... View More

Advertisement